hello, my daughter is suffering from these symptoms please help.
Before her medical problems started she was an energetic sporty girl playing 3 hours of football every day, studying hard and sleeping less. Her energy was indefatigable. She would hardly ever fall sick, may be a low grade fever for 2 to 3 days not more than twice a year. She has a family history of acute diabetes just from her father’s side; it was a healthy family with healthy children.
Now I’ll begin to explain when and how her problem started.
In the beginning of 2007, her parents took her to an ayurvedic doctor for her height as it was slightly short compared to the rest of the family. The ayurved gave her some of her own medicines, and she took them religiously for 2 months. On taking the medicine she would throw up instantly and after taking it for 2 weeks she suffered from IBS (irritable bowl syndrome), even after constant nausea and upset stomach she continued with her regular school. But the third week she was completely dehydrated and was having blackouts after which she was taken to the hospital directly from school. Staying in the hospital on IV for 3 days she was discharged the 4th day. It took her nearly 10 days to recover from the weakness before she could join school. Things were changing for her but only for the worst, when on the 11th day she got up early morning for school, she felt nausea and threw up, never wanting to miss her school she hid facts from her parents and left for school. The uneasy feeling was still not gone, sitting in the class she felt her heart sinking and her eyes blacking out. But maintaining her calm she took out a sachet of electrol from her bag and dissolved it in water and started the intake. Though she felt better but her nausea and heart sink did not go away.
School was over she went home and disclosed this to her father, he checked her sugar levels using the glucose meter it was 70 after 3 hours of food intake. He thought it was low and gave her some strong cold coffee. After 40 minutes though her sugar levels and blood pressure were absolutely normal she could still feel her heart sinking. This trend of throwing up early morning and subsequent nausea and heart sink accompanied with blackouts continued till next six months. It is important to note here after a month of suffering from these symptoms her appetite also increased massively, though a thin girl she would drink 8 liters of clear soup every day and unlimited amount of food accompanied with it. She would be served with a second dish the moment she would the first one, because she said the moment she ate something it would get digested at that instant and if more food was not served her uneasiness would increase leading to more black outs. Her diet included just bland food due her constant feeling of nausea.
During these months her blood sugar levels at daily basis have seen a drop till 50 and at one instance even 30 after a heavy meal. Also she lost her weight up to 7 kgs. Several doctors were consulted during these months but all dismissed her condition as psychosomatic. This diagnosis of her condition was quite strange because she was a bright, mature and a strong girl who would never miss her school even for a party, she left her football because of her condition but she increased her studies as she could never sit idle. She would constantly eat and study the entire day sitting at a place but still lost weight. Was it because of the daily morning throwing up?? Well finally a gastroentologist diagnosed her with acute gastritis and gave her a medication for the same but it was of no help. She would continue to throw up every day. No doctor could understand the reason for her low sugar levels, her heart sink and nausea until 1 year 3 months when it ended on its own.Her nausea still persisted but her other symptoms just abruptly vanished.
10 days from the fortunate day she felt heaviness all over her body and sudden loss of appetite, she was hospitalized where her endoscopy was conducted, ultrasound for the stomach and all other blood tests were run. Nothing was diagnosed except a little thyroid, acute gastritis and an increase in the liver enzymes. She was put on a thyroid medication (25mg), liver tonic and some antacids for the same. After two months of the prescribed medication her nausea completely vanished but looks like her thyroid medication was doing her no good. She had even more heaviness in her body than before, light headedness, and weakness to an extent that she could not speak for more than 10 minutes , could not walk more than a few steps and if she did any activity even sitting up for food her heart rate would shoot up to 198 or 240(heart beats per minute). She was completely bed ridden. One thing not to be ignored is the day she was discharged from the hospital (the second instance) she suffered from high fever for 4 days followed by subsequent low fever for 2 years. Going back to the endocrinologist for some diagnosis apart from thyroid she put her on diabetes medication without running any tests. This medication was taken for only 2 days, as on consulting another doctor he demanded to stop the diabetes medication immediately. Another year passed but no diagnosis could be done her condition remained the same palpitations, acute weakness, memory loss, extremely low energy but a normal appetite. From psychology and psychiatry point of view she was perfect.
After 1 year her condition was improving but it had no cause either. But the extent of improvement was only little, all she could do was sit for sometime, eat on her own and speak for a longer time. Along with her condition palpitations also improved, they reduced to a great extent. Recently 2 months back she has been diagnosed with tuberculosis, but it is only a fresh infection.
Here is the list of test she was run for and her symptoms
De conditioning of the body
All tests for liver
All tests for the heart
Ultrasounds lower abdomen
But except thyroid no other diagnosis.
Extremely low energy
Sensitive to sounds
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?